Properness and topological degree for nonlocal integro-differential systems - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Topological Methods in Nonlinear Analysis Year : 2014

Properness and topological degree for nonlocal integro-differential systems

Abstract

Reaction-diffusion systems of equations with integral terms are studied. Essential spectrum of the corresponding linear operators is determined and the Fredholm property is studied. Properness of nonlinear operators is proved and topological degree is constructed.
Fichier principal
Vignette du fichier
NCA2014.pdf (217.24 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01096780 , version 1 (29-10-2022)

Licence

Attribution - NonCommercial

Identifiers

  • HAL Id : hal-01096780 , version 1

Cite

Narcisa Apreutesei, Vitaly Volpert. Properness and topological degree for nonlocal integro-differential systems. Topological Methods in Nonlinear Analysis, 2014, 43 (1), pp.215-229. ⟨hal-01096780⟩
444 View
9 Download

Share

Gmail Facebook X LinkedIn More